# SDR TSAA0179112

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 246 - HNL-ITO - DIVERT TO OGG, DURING CLIMB AT APPROX 200 FT PILOT NOTICED THE NR 1 ENGINE OIL TEMPERATURE GAUGE IN THE YELLOW BAND, 140 DEGREES.  CONTINUED TO FL250 FT, POWER WAS REDUCED AND OIL TEMP INCREASED TO 150 DEGREES THEN WENT OFF SCALE MOMENTARILY.  THE FUEL HEAT VALVE WAS CHECK, OIL TEMP BULB CANNON PLUG CLEANED, AND NR 1 AND NR 2 OIL TEMP GAUGED WERE SWAPPED FOR FURTHER TROUBLESHOOTING.  THE ENGINE WAS THEN OPERATIONAL CHECKED AT TAKEOFF AND CRUISE POWER FOR SEVERAL MINUTES.  ALL ENGINE PARAMETERS REPORTED NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
